# SDR ASAA2013102596230

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 2,417 hours, 739 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 40LD8C
- Condition: Inoperative
- Location: Flight Deck
- Part time: 2,422 hours, 740 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP PANEL IS INOPERATIVE.  ACFT GROUNDED.  REPLACED MCP IAW AMM 22-11-34. PERFORMED DFCS TESTS REF AMM 22-11-00, BITE NR 32 AND NR 49 HGS SENSORS TEST REF SSM 34-36-00, ALL GROUND FUNCTIONAL TESTS PASS.  DFCS LRU INTERFACE TEST FOR MCP GOOD, BITE NR 32 REF MM 22-11-34. LAND VERIFY TEST NR 49 GOOD REF MM 22-11-00.  HGS SENSOR TEST FOR FCC/AT GOOD REF SMM 34-36-00.  ACFT REMAINS CAT IIIA AUTOLAND-HGS QUAL.  LWMP STATUS PLACARD CHECKED. STATUS SCREW IS IN CATIIIA AUTOLAND-HGS QUAL POSITION.
